# SDR 2007UALA02145

- Difficulty date: June 19, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 48,330 hours, 9,326 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EEL LIGHTS IN -D SECTION- INOPERATIVE.  *S/D*  AFTER TROUBLESHOOTING, DETERMINED THAT BATTERY PACK M33401 HAD FAILED.  INSTALLED SERVICABLE PACK.  SYS OPS NORMAL.  RETURNED AC BACK TO NORMAL, OK FOR SERVICE.
